MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 09/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation d10: 6384622 300-62-01 - stemless humeral comp integrip, cage, size 1; 6428952 310-62-44 - stemless humeral head 44mm x 14mm x beta.
 
Event or Problem Description
As reported, the patient had an initial right tsa on (b)(6) 2020.The patient presented on (b)(6) 2022 and began having pain in (b)(6) 2022; no injury.The patient was revised (b)(6) 2023.The case report form indicates that this event is definitely not related to device, definitely not related to procedure.Outcome: resolved on (b)(6) 2023.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The pain reported may be the result of the glenoid loosening as reported.However, the failure cannot be confirmed as no relevant clinical information, images, or radiographs were provided.Potential contributions of manufacturing, patient, or user-related issues to the event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17780978
Report Number1038671-2023-02322
Device Sequence Number6551542
Product Code KWS
UDI-Device Identifier10885862201010
UDI-Public10885862201010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/02/2024
Device Model NumberEQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Device Catalogue Number314-13-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2023
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date09/20/2023
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight79 KG
Patient RaceWhite